Linear control and anti-control of chaotic systems with only one nonlinear term
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (8): 5293-5298    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Linear control and anti-control of chaotic systems with only one nonlinear term
Wu Ran-Chao, Guo Yu-Xiang
School of Mathematics,Anhui University,Hefei 230039,China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn